I. Adler, S. G. Kolliopoulos, P. K. Krause, D. Lokshtanov, S. Saurabh et al., Tight Bounds for Linkages in Planar Graphs, Proceedings of the 38th International Colloquium of Automata, Languages and Programming (ICALP), vol.6755, pp.110-121, 2011.

J. Baste, I. Sau, and D. M. Thilikos, Optimal Algorithms for Hitting (Topological) Minors on Graphs of Bounded Treewidth, 12th International Symposium on Parameterized and Exact Computation, vol.4, p.12, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01733845

L. Hans, F. V. Bodlaender, D. Fomin, E. Lokshtanov, S. Penninkx et al., Meta) Kernelization. J. ACM, vol.63, issue.5, 2016.

D. Chatzidimitriou, C. Archontia, and . Giannopoulou, FPT algorithms for plane completion problems, 41st International Symposium on Mathematical Foundations of Computer Science, MFCS 2016, vol.26, pp.1-26, 2016.
URL : https://hal.archives-ouvertes.fr/lirmm-01370324

B. Courcelle, The Expression of Graph Properties and Graph Transformations in Monadic Second-Order Logic. Handbook of Graph Grammars, pp.313-400, 1997.

M. Cygan, V. Fedor, L. Fomin, D. Kowalik, D. Lokshtanov et al., Marcin Pilipczuk, Micha? Pilipczuk, and Saket Saurabh. Parameterized Algorithms, 2015.

M. Cygan, D. Marx, M. Pilipczuk, and M. Pilipczuk, The planar directed k-Vertex-Disjoint Paths problem is fixed-parameter tractable, Proceedings of the 54th Annual Symposium on Foundations of Computer Science (FOCS), pp.197-207, 2013.

V. Fedor, D. Fomin, N. Lokshtanov, G. Misra, S. Philip et al., Hitting Forbidden Minors: Approximation and Kernelization, SIAM Journal on Discrete Mathematics, vol.30, issue.1, pp.383-410, 2016.

V. Fedor, D. Fomin, N. Lokshtanov, S. Misra, and . Saurabh, Planar F-Deletion: Approximation, Kernelization and Optimal FPT Algorithms, Proceedings of the 53rd Annual Symposium on Foundations of Computer Science (FOCS), pp.470-479, 2012.

C. Archontia, . Giannopoulou, M. P. Bart, D. Jansen, S. Lokshtanov et al., Uniform kernelization complexity of hitting forbidden minors, ACM Transactions on Algorithms, vol.13, issue.3, p.35, 2017.

C. Archontia, M. Giannopoulou, D. M. Pilipczuk, J. Thilikos, M. Raymond et al., Linear kernels for edge deletion problems to immersion-closed graph classes, 2016.

P. A. Golovach, M. Kaminski, S. Maniatis, and D. M. Thilikos, The Parameterized Complexity of Graph Cyclability, SIAM J. Discrete Math, vol.31, issue.1, pp.511-541, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01083993

P. A. Golovach, D. Pim-van-'t-hof, and . Paulusma, Obtaining planarity by contracting few edges, Theor. Comput. Sci, vol.476, pp.38-46, 2013.

M. Grohe, K. Kawarabayashi, D. Marx, and P. Wollan, Finding topological subgraphs is fixed-parameter tractable, Proceedings of the 43rd Annual ACM Symposium on Theory of Computing (STOC), pp.479-488, 2011.

M. P. Bart, D. Jansen, S. Lokshtanov, and . Saurabh, A Near-optimal Planarization Algorithm, Proceedings of the Twenty-Fifth Annual ACM-SIAM Symposium on Discrete Algorithms, SODA '14, pp.1802-1811, 2014.

K. Kawarabayashi, Planarity Allowing Few Error Vertices in Linear Time, Proceedings of the 50th Annual Symposium on Foundations of Computer Science (FOCS), pp.639-648, 2009.

Y. Ken-ichi-kawarabayashi and . Kobayashi, The induced disjoint path problem, 13th Conference on Integer Programming and Combinatorial Optimization, vol.5035, pp.47-61, 2008.

B. Ken-ichi-kawarabayashi and . Mohar, Graph and map isomorphism and all polyhedral embeddings in linear time, Proceedings of the 40th Annual ACM Symposium on Theory of Computing (STOC), vol.28, p.17, 2008.

K. Kawarabayashi, B. Mohar, and B. A. Reed, A Simpler Linear Time Algorithm for Embedding Graphs into an Arbitrary Surface and the Genus of Graphs of Bounded Tree-Width, Proceedings of the 49th Annual Symposium on Foundations of Computer Science (FOCS), pp.771-780, 2008.

K. Kawarabayashi and B. A. Reed, Odd cycle packing, Proceedings of the 42nd ACM Symposium on Theory of Computing, STOC 2010, pp.695-704, 2010.

E. J. Kim, A. Langer, C. Paul, F. Reidl, P. Rossmanith et al., Linear Kernels and Single-Exponential Algorithms Via Protrusion Decompositions, ACM Transactions on Algorithms, vol.12, issue.2, 2016.
URL : https://hal.archives-ouvertes.fr/lirmm-00829999

D. Marx, Chordal Deletion is Fixed-Parameter Tractable. Algorithmica, vol.57, issue.4, pp.747-768, 2010.

D. Marx and I. Schlotter, Obtaining a Planar Graph by Vertex Deletion, Algorithmica, vol.62, issue.3-4, pp.807-822, 2012.

N. Robertson and P. D. Seymour, Graph Minors. V. Excluding a planar graph, Journal of Combinatorial Theory, Series B, vol.41, issue.2, pp.92-114, 1986.

N. Robertson and P. D. Seymour, Graph Minors. XIII. The disjoint paths problem, J. Comb. Theory Ser. B, vol.63, issue.1, pp.65-110, 1995.